# SDR UIEA2020111602399

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,521 hours, 20,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATING LEFT PACK UNUSUALLY LOUD WITH NORMAL DUCT PRESSURES OBSERVED.  LOUD SQUEELING INTERMITTENT, COMMUNICATIONS BETWEEN PILOTS AND ATC AFFECTED, SELECTED LEFT PACK OFF.  PERFORMED LT PACK INSPECTION, IAW AMM 21-51-00.  NO LEAKS OR DEFECTS NOTED.  PERFORMED OPERATIONS CHECK ON LT PACK, IAW AMM 21-00-00.  FOUND GASPER MAKING LOUD NOISE IN SUPERNUMERARY SEATS, READJUSTED GASPER, IAW AMM 21-22-00.  NO NOISE WITH LT PACK NOTED.  OPERATIONS CHECK NORMAL.
